# SDR RRXA991524

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE211600060301
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP ON TAKEOFF OUT OF MMMX, HYD QTY DROPPED TO STAND-PIPE.  REMOVED AND REPLACED RT BOGIE TRIM CYLINDER HYD LINE, OPS CHECK GOOD ON ENGINE RUN.  SERVICED HYD RES QTY TO FULL AFTER ENG RUN.
